# SDR R61A201112290932

- Difficulty date: December 29, 2011
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 16,364 hours, 12,868 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161611
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB 10 CRACKED AT THIRD FROM AFT MOST UPPER FASTENER.  MX R & R RIB  IAW SRM 51-43-01, 51-43-02, 51-21-05. PN 170-32161-611 RIB 10.
